# SDR FDEA201607272632

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 32,836 hours, 19,728 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N52903
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON VERTICAL FLANGE OTBD CRACKED.  NR 1 PYLON VERTICAL FLANGE OTBD LOWER HOLE HAS A CRACK.  ALL WORK ACCOMPLISHED IAW EA F-5450-T0326976, P1 NACELLES, PYLON.  PYLONS, STRUCTURES DEVIATION TO EO F-5450-7-5006, DUE TO CRACK IN BULKHEAD AT BRACE FITTING MOUNT HOLE ON NR 1, LT PYLON.
